Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Fertility

Question: wanted to skip period but didnt work?


 sweetpea21 - Sat Jun 02, 2007 7:19 pm

I am 22 years old, Female and i am on Balziva (generic for Ovcon). I have been taking it for a while now and have never had a problem, then i wanted to skip my period this month. So i took the 3 rows of red pills and then when i got to my 1 row of white pills i started another pack from the beginning and was planning on taking 3 rows of red pills and then taking the 1 row of white pills and so on. But when i started taking the red pills (from the new pack) i had a little bit (very little) bleeding through the day, very little. Then today (the second day) i am having more red blood then yesterday, still very very light. What do i do? Continue taking the pills? Stop the pills? All i was trying to do was change the week of my period for the next couple of months, i just wanted it to be a week earlier, thats all. What do i need to do? thank you for your help.
 Debbie Miller, RN - Tue Jun 05, 2007 10:35 am

User avatar You can continue to delay by taking the red pills without causing any problem. It sounds like you have some breakthrough bleeding but it can be within normal limits. There are actually some oral contraceptives that delay the period for three months at a time (or even more) by doing basically what you have done here. Normally you would not expect to have even a light period, but each person is unique and hormones can do funny things to you. I wouldn't worry.
 tripper - Tue Aug 21, 2007 7:07 am

wat are the pills called to delay the period for 3 months i live in australia tho.
 Debbie Miller, RN - Wed Sep 12, 2007 7:30 pm

User avatar One brand is Seasonale or Seasonique. There are others as well. It is called extended cycle birth control. Ask your gynecologist.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us